Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 229, NWS Morristown, TN

July 18, 20124 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 18, 2012, 3:55 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 3:55 PM CDT (20:55 UTC)
Expired
Jul 18, 2012, 4:45 PM CDT
In force
50 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Hamilton County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 4:15 PM CDTTSTM WND DMG6 Ne Red Bank, TNCOUPLE OF TREES DOWN ON MOWBRAY MOUNTAIN.
Jul 18, 4:20 PM CDTTSTM WND DMGGraysville, TNDISPATCH REPORTED A TREE DOWN OFF CLOVER LANE IN GRAYSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2917 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WUUS54 KMRX 182055
SVRMRX
TNC007-065-143-153-182145-
/O.NEW.KMRX.SV.W.0229.120718T2055Z-120718T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  RHEA COUNTY IN EAST TENNESSEE...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 545 PM EDT/445 PM CDT/

* AT 350 PM CDT/450 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
  DAYTON TO SODDY-DAISY...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DAYTON...SODDY-DAISY...HARRISON...MIDDLE VALLEY...GRAYSVILLE...SALE
  CREEK AND SHADY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3521 8540 3527 8546 3564 8521 3552 8495
      3547 8497 3546 8499 3545 8498 3542 8499
      3540 8503 3537 8502 3509 8516
TIME...MOT...LOC 2055Z 314DEG 6KT 3547 8515 3522 8522

$$

MJB
2 follow-up statements
222 
WWUS54 KMRX 182118
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
518 PM EDT WED JUL 18 2012

TNC007-065-143-153-182145-
/O.CON.KMRX.SV.W.0229.000000T0000Z-120718T2145Z/
RHEA TN-SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-
518 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
EDT/445 PM CDT/ FOR HAMILTON...BLEDSOE...SEQUATCHIE AND RHEA
COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GRAYSVILLE TO MIDDLE
VALLEY...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF DAYTON
TO 8 MILES NORTHEAST OF CHATTANOOGA...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DAYTON...HARRISON...SALE CREEK AND SHADY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3521 8540 3527 8546 3564 8521 3552 8495
      3547 8497 3546 8499 3545 8498 3542 8499
      3540 8503 3537 8502 3509 8516
TIME...MOT...LOC 2118Z 314DEG 6KT 3542 8511 3517 8518

$$

MJB
660 
WWUS54 KMRX 182146
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
546 PM EDT WED JUL 18 2012

TNC007-065-143-153-182156-
/O.EXP.KMRX.SV.W.0229.000000T0000Z-120718T2145Z/
RHEA TN-SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-
546 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON...BLEDSOE...
SEQUATCHIE AND RHEA COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3521 8540 3527 8546 3564 8521 3552 8495
      3547 8497 3546 8499 3545 8498 3542 8499
      3540 8503 3537 8502 3509 8516
TIME...MOT...LOC 2118Z 314DEG 6KT 3542 8511 3517 8518

$$

MJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:19 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 18, 2:19 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
319 PM EDT WED JUL 18 2012

.SHORT TERM...(TONIGHT AND THURSDAY)...PRECIPITABLE WATER VALUES OF
1.5 TO JUST OVER 2 INCHES IS A MOIST AIRMASS FOR STORMS TO DEVELOP
IN TODAY. AN UPPER LEVEL DIFFLUENT FLOW...DAYTIME HEATING AND
SEVERAL OUTFLOW BOUNDARIES...HAVE WORKED TO CREATE SCATTERED
THUNDERSTORMS. A FEW HAVE PULSED UP BRIEFLY TO MINIMAL SEVERE
LEVELS WITH A MORE SIGNIFICANT THREAT BEING LOCALIZED FLOODING.
HAIL SO FAR HAS BEEN PEA TO DIME/NICKEL SIZE.

CARRIED 30 TO 50 PERCENT POPS INTO THE EVENING WITH SCATTERED
WORDING. LOSS OF DAYTIME HEATING SHOULD LEAD TO DECREASED COVERAGE
AFTER MIDNIGHT...SIMILAR TO NAM MODEL DEPICTION. FRONTAL BOUNDARY
INITIALLY ON THURSDAY WILL BE A BIT NORTH OF SE KY/SW VA...BUT
ANY LEFT OVER SMALLER SCALE BOUNDARIES SHOULD LEAD TO LIKELY
COVERAGE BY THE AFTERNOON HOURS AGAIN. JUST MINOR CHANGES FOR
THURSDAY'S POP AND WEATHER GRIDS.

MOS MINS LOOKED IN LINE WITH PAST FEW NIGHT AND WERE CLOSELY
FOLLOWED. UNDERCUT GFS MOS FOR MAXES THURSDAY DUE TO HIGHER POPS
THAN MOS...NOTING THAT MANY AREAS TODAY DID NOT GET OUT OF THE 80S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)...HUMID AND THUS
STORMY PATTERN WILL CONTINUE MOST OF THE WEEK...UNTIL DIGGING TROUGH
OVER THE EAST COAST WILL HELP USHER IN FRONT/DRIER AIR DURING THE
WEEKEND AND EARLY NEXT WEEK. DUE TO DEEP MOISTURE AND WEAK STEERING
OUR THUNDERSTORMS WILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL.
WITH THE WEEKEND DRIER AIR...WE WON/T GO TOTALLY DRY BUT NOTABLY
LESS CONVECTION WILL BE EXPERIENCED ESPECIALLY SUNDAY/MONDAY. A BIT
OF AN UPTICK BY MIDDLE OF NEXT WEEK BACK TO SCATTERED CONVECTION.
TEMPERATURES WILL RUN AT OR ABOVE NORMAL FOR MOST OF THE EXTENDED
WITH PERHAPS WARMEST WEATHER BY WEDNESDAY AND LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             71  90  72  90  72 /  40  50  40  60  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  70  88  72  89  71 /  40  60  40  60  40
OAK RIDGE, TN                       71  88  71  89  71 /  40  60  40  60  40
TRI CITIES AIRPORT, TN              68  87  68  87  67 /  30  60  40  70  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

TG/GC
Hazardous weather outlook, Jul 18, 3:51 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 AM EDT WED JUL 18 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-190900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
451 AM EDT WED JUL 18 2012 /351 AM CDT WED JUL 18 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED STRONG THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST
AREA THIS AFTERNOON AND EVENING...AND WILL BECOME CAPABLE OF
PRODUCING GUSTY OUTFLOW WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING. IN ADDITION...GIVEN THE VERY HUMID AIR MASS...LOCALLY
HEAVY RAINFALL IS EXPECTED WITH ANY STORMS THAT DO DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
ANTICIPATED THROUGH THE UPCOMING WEEK. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY...WITH THE
PRIMARY THREATS BEING LOCALIZED HEAVY RAIN...DAMAGING
DOWN-BURST WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TD

In the hours before

Special weather statement, Jul 18, 1:04 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
204 PM EDT WED JUL 18 2012

TNZ036-069-181845-
ANDERSON TN-KNOX TN-
204 PM EDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND ANDERSON COUNTIES UNTIL
245 PM EDT...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLINTON...MOVING SOUTHEAST AT 5 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KNOXVILLE...POWELL...
HALLS...KARNS...BEARDEN AND MALONEYVILLE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH
THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER
ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT
DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN!
Local storm report, Jul 18, 2:07 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
307 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             KNOXVILLE               35.97N 83.95W
07/18/2012  E0.50 INCH       KNOX               TN   TRAINED SPOTTER

&&

JWINTON
Special weather statement, Jul 18, 2:07 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
307 PM EDT WED JUL 18 2012

TNZ069>073-182015-
BLOUNT SMOKY MOUNTAINS TN-JEFFERSON TN-KNOX TN-NORTH SEVIER TN-NW
BLOUNT TN-
307 PM EDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST BLOUNT...NORTHERN
SEVIER...EASTERN KNOX AND JEFFERSON COUNTIES UNTIL 415 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW MARKET TO
KNOXVILLE...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...JEFFERSON CITY...
DANDRIDGE...SEVIERVILLE...NEW MARKET...PIGEON FORGE...WHITE PINE...
LAKE FOREST...KIMBERLIN HEIGHTS...KODAK...SEYMOUR...WILDWOOD...
PIEDMONT...MCMAHAN...WALLAND...HARRISBURG...BIRD CROSSING...CHESTNUT
HILL...WEARS VALLEY AND TOWNSEND.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

TG
Local storm report, Jul 18, 2:11 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
311 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     NON-TSTM WND DMG KNOXVILLE               35.97N 83.95W
07/18/2012                   KNOX               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS CITY.

&&

JWINTON
Special weather statement, Jul 18, 3:08 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
408 PM EDT WED JUL 18 2012

TNZ081-082-182100-
BLEDSOE TN-SEQUATCHIE TN-
308 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE AND SEQUATCHIE COUNTIES
UNTIL 400 PM CDT...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF DUNLAP...MOVING EAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OLD CUMBERLAND...
PALIO AND BRAYTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MJB
Local storm report, Jul 18, 3:14 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
07/18/2012                   KNOX               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS CITY.

&&

KGUILLET

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:31 PM CDTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie119 min
Jul 17, 9:50 PM CDTFlash Flood WarningMRXHamilton, Marion, Sequatchie110 min
Jul 18, 7:13 AM CDTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Jul 18, 12:48 PM CDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Roane, Scott3 hr
Jul 18, 1:12 PM CDTSevere Thunderstorm WarningMRXCampbell, Scott33 min
Jul 18, 1:31 PM CDTSevere Thunderstorm WarningMRXKnox29 min
Jul 18, 4:01 PM CDTAreal Flood AdvisoryMRXBledsoe, Sequatchie119 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.